MAUDE Adverse Event Report: NOBEL BIOCARE USA INC HEALING ABUTMENT NOBRPL WP Ø5X3MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC HEALING ABUTMENT NOBRPL WP Ø5X3MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 33453
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to a loss of osseointegration.

Brand Name
HEALING ABUTMENT NOBRPL WP Ø5X3MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key14474594
Report Number2027971-2022-071780
Device Sequence Number17437518
Product Code DZE
UDI-Device Identifier07332747002898
UDI-Public(01)07332747002898(10)13062169(17)210303
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K925779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number33453
Device Catalogue Number33453
Device Lot Number13062169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale